# SDR FDEA201508032451

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 476 hours, 24,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A5711109220300
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FUSELAGE CENTER WING BOX, INSPECTION OF REAR SPAR & BOTTOM PANEL HOLE Y FOUND A CRACK.  REPAIRED IAW EA 6-5710-T0319444 P 1.   MAJOR REPAIR IAW GMM 6-2-100.
